Dear Ladies I finished 2 years of Zoladex in September 2013 and am still on Tamoxifen. I too had about 8% bone loss, although my bone density is still within the normal range. I found the Zoladex gave me dreadful joint pains, so I spent most of the two years on it hobbling about and feeling miserable. Taking painkillers upset my liver (as it doesn't like the Tamoxifen so subsequently my liver enzymes are high, although I have been assured that I can see the treatment out safely). When I stopped the injections, I slowly found my mobility became much better and can now run up and down the stairs with ease! I still have some side effects from the Tamoxifen - depression, and weight gain mainly, but a small dose of Venlafaxine helps with the depression, and I can lose weight if I put my mind to it. Sometimes my legs are very stiff if I sit for a long time, but that is getting better, and I don't get so many hot flushes now. My periods didn't return, so cannot answer that for you, although now at 54 I wouldn't expect them to. However, I had blood tests to check my hormone levels recently and they are not low enough to switch to Letrozole. So I guess I will be on Tamoxifen for another year at least. The original plan for me was two years Zoladex, five years Tamoxifen and two years Letrozole. I take it that all of you ladies had Zoladex instead of chemo? Yes, it has been tough going, but these treatments have been proven to work and I keep telling myself that it's not forever. Good luck to you all - I hope it isn't too tough for you.
... View more